# SDR DL76G091410

- Difficulty date: August 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 78,643 hours, 16,162 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BR9194505289
- Condition: Faulty
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN AFT GALLEY RT SIDE.  SMELL COMING FROM AFT GALLEY WORK LIGHT.  REPLACED SAME PER MM MFG P/N BR9194-505-289.
